Top answers from doctors based on your search:
Disclaimer

sertraline overdose medication

A 55-year-old member asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Common effects: •drowsiness •vomiting •increased heart rate (tachycardia) or slow heart rate (bradycardia) •nausea •dizziness •agitation •shakiness (tremor). •com ... Read More
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 50-year-old member asked:
Dr. Horacio Capote
Specializes in Psychiatry
There Aren't Any: Sertraline overdose is seldom fatal. Emergency care is symptomatic --- in other words, if the person is nauseous, we give something for that, if they ... Read More
2
2 thanks
A 42-year-old member asked:
Dr. Howard Lelvowitz
26 years experience Internal Medicine
See below: Depends how many pills go to emerg room.
A 38-year-old member asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Yes: It can be fatal.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month